EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness Results for a Coupled System of Nonlinear Fractional Differential Equations with Antiperiodic Boundary Conditions

Huina Zhang and Wenjie Gao

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

This paper studies the existence and uniqueness of solutions for a coupled system of nonlinear fractional differential equations of order with antiperiodic boundary conditions. Our results are based on the nonlinear alternative of Leray-Schauder type and the contraction mapping principle. Two illustrative examples are also presented.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/463517.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/463517.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:463517

DOI: 10.1155/2014/463517

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:463517